Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Trend to steady state in a conservation law with spatial inhomogeneity

Author: C. M. Dafermos
Journal: Quart. Appl. Math. 45 (1987), 313-319
MSC: Primary 35L65; Secondary 35L67, 76J99
DOI: https://doi.org/10.1090/qam/895101
MathSciNet review: 895101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. M. Dafermos, Characteristics in hyperbolic conservation laws, Nonlinear Analysis and Mechanics (R. J. Knops, Ed.), Research Notes in Math. No. 17, Pitman, London pp. 1-58, 1977 MR 0481581
  • [2] C. M. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Indiana Univ. Math. J. 26, 1097-1119 (1977) MR 0457947
  • [3] C. M. Dafermos, Large time behavior of solutions of hyperbolic balance laws, Bull. Greek Math. Soc. 25, 15-29 (1984) MR 815565
  • [4] C. M. Dafermos, Regularity and large time behavior of solutions of a conservation law without convexity, Proc. Royal Soc. Edinburgh 99A, 201-239 (1985) MR 785530
  • [5] G. Kreiss, and H. O. Kreiss, Convergence to steady state of solutions of Burgers' equation, Appl. Num. Math. 2, 161-179 (1986) MR 863984
  • [6] O. A. Oleinik, Discontinuous solutions of nonlinear differential equations, Uspehi Mat. Nauk (N.S.) 12, 3-73 (1957). AMS Transl. Series 2, Vol. 26, pp. 95-172 MR 0094541
  • [7] M. D. Salas, S. Abarbanel, and D. Gottlieb, Multiple steady states for characteristic initial value problems, Appl. Num. Math. 2, 193-210 (1986). MR 863986

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35L67, 76J99

Retrieve articles in all journals with MSC: 35L65, 35L67, 76J99

Additional Information

DOI: https://doi.org/10.1090/qam/895101
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society